# SDR SWIA200922726

- Difficulty date: September 28, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 18,762 hours, 14,429 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE DURING GEAR RETRACTION ON DEPARTURE.  GEAR UP DISAGREE ASSOCIATED WITH THE NOSE DOOR.  (FLT 4422)  REPLACED NLG PRIORITY VALVE IAW CRJ200 AMM 32-33-15.
